Browse Title Index

Issue Title
Vol 22, No 1 (2016) Amply (weakly) Goldie-Rad-supplemented modules Abstract   PDF
Figen Takıl Mutlu
Vol 2, No 1 (2003) An additive divisor problem in \(\mathbb{Z}[i]\) Abstract   PDF
O. V. Savasrtu, P. D. Varbanets
Vol 2, No 3 (2003) An algebraic version of the Strong Black Box Abstract   PDF
Rüdiger Göbel, Simone L. Wallutis
Vol 33, No 1 (2022) An amalgamation property for metric groups Abstract   PDF
J. Popowicz, A. Ivanov
Vol 22, No 2 (2016) An amalgamation property for metric spaces Abstract   PDF
Aleksander Ivanov, Barbara Majcher-Iwanow
Vol 6, No 4 (2007) An application of the concept of a generalized central element Abstract   PDF
Kh. A. Al-Sharo, Olga Shemetkova
Vol 30, No 1 (2020) An elementary description of \(K_1(R)\) without elementary matrices Abstract   PDF
T. Hüttemann, Z. Zhang
Vol 33, No 2 (2022) An identity on automorphisms of Lie ideals in prime rings Abstract   PDF
N. Rehmam
Vol 29, No 1 (2020) An OD-characterizable class of simple groups Abstract   PDF
M. Akbari, X. Y. Chen, A. R. Moghaddamfar
Vol 21, No 1 (2016) An outer measure on a commutative ring Abstract   PDF
Dariusz Dudzik, Marcin Skrzyński
Vol 14, No 2 (2012) Andrei Vladimirovich Roiter. To the 75th anniversary Abstract   PDF
Yu. Drozd, V. Kirichenko, S. Krugliak, M. Kleiner, V. Bondarenko, S. Ovsienko
Vol 33, No 1 (2022) Approximating length-based invariants in atomic Puiseux monoids Abstract   PDF
H. Polo
Vol 5, No 3 (2006) Arithmetic properties of exceptional lattice paths Abstract   PDF
Wolfgang Rump
Vol 10, No 1 (2010) Associated prime ideals of weak \(\sigma\)-rigid rings and their extensions Abstract   PDF
V. K. Bhat
Vol 15, No 1 (2013) Associative words in the symmetric group of degree three Abstract   PDF
Ernest Plonka
Vol 29, No 2 (2020) Attached primes and annihilators of top local cohomology modules defined by a pair of ideals Abstract   PDF
S. Karimi, Sh. Payrovi
Vol 34, No 1 (2022) Automatic logarithm and associated measures Abstract   PDF
R. Grigorchuk, R. Kogan, Y. Vorobets
Vol 4, No 4 (2005) Automaton extensions of mappings on the set of words defined by finite Mealy automata Abstract   PDF
Miroslaw Osys
Vol 15, No 1 (2013) Automorphic equivalence of the representations of Lie algebras Abstract   PDF
I. Shestakov, A. Tsurkov
Vol 27, No 2 (2019) Automorphism groups of superextensions of finite monogenic semigroups Abstract   PDF
Taras O. Banakh, Volodymyr M. Gavrylkiv
Vol 13, No 1 (2012) Automorphism groups of tetravalent Cayley graphs on minimal non-abelian groups Abstract   PDF
Mohsen Ghasemi
Vol 9, No 2 (2010) Automorphisms of finitary incidence rings Abstract   PDF
Nikolay Khripchenko
Vol 2, No 4 (2003) Automorphisms of homogeneous symmetric groups and hierarchomorphisms of rooted trees Abstract   PDF
Yaroslav V. Lavrenyuk, Vitalii I. Sushchansky
Vol 6, No 2 (2007) Automorphisms of kaleidoscopical graphs Abstract   PDF
I. V. Protasov, K. D. Protasova
Vol 25, No 2 (2018) Automorphisms of the endomorphism semigroup of a free abelian diband Abstract   PDF
Yurii V. Zhuchok
76 - 100 of 863 Items << < 1 2 3 4 5 6 7 8 9 10 > >>